The Michigan Mathematical Journal

The generalized Oka-Grauert principle for 1-convex manifolds

Jasna Prezelj and Marko Slapar

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 60, Issue 3 (2011), 495-506.

Dates
First available in Project Euclid: 8 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1320763045

Digital Object Identifier
doi:10.1307/mmj/1320763045

Mathematical Reviews number (MathSciNet)
MR2861085

Zentralblatt MATH identifier
1236.32006

Subjects
Primary: 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15] 32Q28: Stein manifolds
Secondary: 32Q55: Topological aspects of complex manifolds 32T15: Strongly pseudoconvex domains

Citation

Prezelj, Jasna; Slapar, Marko. The generalized Oka-Grauert principle for 1-convex manifolds. Michigan Math. J. 60 (2011), no. 3, 495--506. doi:10.1307/mmj/1320763045. https://projecteuclid.org/euclid.mmj/1320763045


Export citation

References

  • T. Duchamp, The classification of Legendre immersions, preprint, 1984.
  • Y. Eliashberg, Topological characterization of Stein manifolds of dimension $>2,$ Internat. J. Math. 1 (1990), 29–46.
  • Y. Eliashberg and V. Harlamov, Some remarks on the number of complex points of a real surface in a complex one, Proc. LITC 82 (1982), 143–148.
  • F. Forstnerič, Holomorphic submersions from Stein manifolds, Ann. Inst. Fourier (Grenoble) 54 (2004), 1913–1942.
  • –––, Runge approximation on convex sets implies the Oka property, Ann. of Math. (2) 163 (2006), 689–707.
  • F. Forstnerič and J. Kozak, Strongly pseudoconvex handlebodies, J. Korean Math. Soc. 40 (2003), 727–745.
  • F. Forstnerič and J. Prezelj, Oka's principle for holomorphic fiber bundles with sprays, Math. Ann. 317 (2000), 117–154.
  • –––, Extending holomorphic sections from complex subvarieties, Math. Z. 236 (2001), 43–68.
  • F. Forstnerič and M. Slapar, Stein structures and holomorphic mappings, Math. Z. 256 (2007), 615–646.
  • –––, Deformations of Stein structures and extensions of holomorphic mappings, Math. Res. Lett. 14 (2007), 343–357.
  • M. Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982), 357–453.
  • M. Freedman and F. Quinn, Topology of 4-manifolds, Princeton Math. Ser., 39, Princeton Univ. Press, Princeton, NJ, 1990.
  • R. E. Gompf, Handlebody construction of Stein surfaces, Ann. of Math. (2) 148 (1998), 619–693.
  • –––, Stein surfaces as open subsets of $\Bbb C^2,$ J. Symplectic Geom. 3 (2005), 565–587.
  • H. Grauert and R. Remmert, Theory of Stein spaces, Grundlehern Math. Wiss., 236, Springer-Verlag, Berlin, 1979.
  • M. Gromov, Partial differential relations, Ergeb. Math. Grenzgeb. (3), 9, Springer-Verlag, Berlin, 1986.
  • G. M. Henkin and J. Leiterer, The Oka–Grauert principle without induction over the base dimension, Math. Ann. 311 (1998), 71–93.
  • H. F. Lai, Characteristic classes of real manifolds immersed in complex manifolds, Trans. Amer. Math. Soc. 172 (1972), 1–33.
  • J. Leiterer and V. A. Vâjâitu, A relative Oka–Grauert principle on $1$-convex spaces, J. Reine Angew. Math. 564 (2003), 85–104.
  • S. Nemirovski, Complex analysis and differential topology of complex surfaces, Uspekhi Mat. Nauk. 54 (4) (1999), 47–74; English translation in Russian Math. Surveys 54 (1999), 729–752.
  • J. Prezelj, A relative Oka–Grauert principle for holomorphic submersions over $1$-convex spaces, Trans. Amer. Math. Soc. 362 (2010), 4213–4228.